A Closed Form Solution to a Special Normal Form of Riccati Equation

.
DOI: 10.4236/apm.2011.15053   PDF   HTML     3,740 Downloads   7,798 Views   Citations

Abstract

We present the general solution to the Riccati differential equation, dw/dz=zn+w2 , for arbitrary real number n.

Share and Cite:

H. Sarafian, "A Closed Form Solution to a Special Normal Form of Riccati Equation," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 295-296. doi: 10.4236/apm.2011.15053.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] W. E. Boyce and R. C. DiPrima, “Elementary Differential Equations and Boundary Value Problems,” 6th Edition, Wiley, New York, 1997.
[2] M. Abramowitz and I. A. Stegun, “Handbook of Mathematical Functions,” Dover Publications Inc., New York, 1970.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.